# SDR QXEA200601754

- Difficulty date: July 8, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,506 hours, 7,314 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Caution Message
- Condition: False Activation
- Location: Stick Pusher
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT 2356: PUSHER SYSTEM FAIL CAUTION ILLUMINATED AFTER PUSHBACK.  RAN CHECKLIST - WENT OUT AND THEN CAME BACK ON.  RETURNED TO GATE.  MAINTENANCE PERFORMED FIM TASK 27-33-00-810-829.  FUNCTIONAL TEST OF STALL WARNING/STICK PUSHER GOOD.  FUNCTIONAL CHECK OF STALL PROTECTION SYSTEM GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
